# SDR AALA20100114TUL12

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 62,278 hours, 31,133 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FLANGE AT OUTBOARD STATION 1380, LONGERON 13 TO 14 RIGHT IS DAMAGED.  INSTALLED DOUBLER PER AARD 53-10-00-20.
